Identifying Regular Languages over Partially-Commutative Monoids


Authored By:Claudio Ferretti and Giancarlo Mauri
Paper Title:Identifying Regular Languages over Partially-Commutative Monoids
Book/Journal Title:Algorithmic Learning Theory, 4th International Workshop on Analogical and Inductive Inference, AII '94, 5th International Workshop on Algorithmic Learning Theory, ALT '94, Reinhardsbrunn Castle, Germany, October 1994, Proceedings
Vol. 872
Publisher:Springer-Verlag
Publication Date: 1994
Pages:282-289